Rights accessRestricted access - publisher's policy
In this paper, we consider the system of equations that governs the evolution of the homogeneous and isotropic prestressed type III thermoelastic plates. We prove that the semigroup that generates the solutions to this problem is analytic. This regularity property implies the impossibility of localization of solutions. Different boundary conditions are also considered.
CitationLiu, Z.; Quintanilla, R. Analyticity of solutions in type III thermoelastic plates [republished article]. "IMA Journal of Applied Mathematics", 01 Agost 2010, vol. 75, núm. 4, p. 637-646.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: email@example.com